The Theory of Concentric Spheres
Bibliographic Data
| ID | 20895740 |
|---|---|
| Authors | Wm Marion Miller (corresponding author) |
| Year | 1941 |
| Volume | 33 |
| Issue | 4 |
| Pages | 507-514 |
| Publication date | 1941-12-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Isis (JOURNAL) |
| Journal identifiers | ISSN: 0021-1753 • E-ISSN: 1545-6994 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/358603 |
| OpenAlex | W2090340752 |
| Language | EN |
Art history · Biology · Concentric · Download · Geometry · Library science · Miller · Sociology · World Wide Web · Advanced Thermodynamics and Statistical Mechanics · Computer Science · History · Mathematics · Nonlinear Dynamics and Pattern Formation · Relativity and Gravitational Theory
| Highly cited | No |
|---|